Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Slow heart rate, dizziness. Will lithium could interact with lyrica, loratab?

I am taking lithium and I need to know if it could interact with the other meds I am taking they are lyrica , loratab,lotrel I had an episode where i had slow heart rate and diziness as well as could not hold my head up wanted to go to sleep. Is this an interaction or a dosage that is too much for my system with the other meds also.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. lithium could cause sick sinus syndrome which causes low heart beat. The people who find this issue will find light headedness as you mentioned. Lyrica can be used with lithium. You can also use lotrel with it, the only anti hypertensive medications which should be used with caution in case somebody is taking lithium are diuretics. Loratab is better not to be taken regularly and other ways to control the pain are used. However it does not cause any problem with lithium. I wish you a good health.
Answered: Mon, 11 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor